# SDR SWAA2024121878596

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 68,156 hours, 40,706 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

SPEED TRIM TEMP FAIL THEN ELECTCTRIC TRIM FAIL<[01] R/R?D R64 RELAY AND STAB TRIM MOTOR REF AMM 27-41-71 AND FIM 27-41 TASK 804 OPS CHECK NORMAL. DFCS TESTS PASSED.
